Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 99, NWS Jackson, KY

July 9, 20154 counties in Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at Jul 9, 2015, 2:53 PM EDT for 4 counties in Kentucky. It was in force for 37 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 9, 2015, 2:53 PM EDT (18:53 UTC)
Expired
Jul 9, 2015, 3:30 PM EDT
In force
37 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Breathitt County, KY, Lee County, KY, Owsley County, KY, Perry County, KY

The radar

The Jackson,KY radar (KJKL), 29 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 9, 3:05 PM EDTTSTM WND DMGTallega, KYHIGHWAY 52 WAS REDUCED TO ONE LANE DUE TO FALLEN TREES AND DOWNED POWER LINES IN THE MONICA-TALLEGA AREA OF LEE COUNTY.
Jul 9, 3:05 PM EDTTSTM WND DMGWolf Coal, KYTREE DOWN ON HWY 1110.
Jul 9, 3:08 PM EDTTSTM WND DMGChenowee, KYTREES DOWN BLOCKING HIGHWAY 52 AT CHENOWEE HILL.
Jul 9, 3:27 PM EDTTSTM WND DMGRousseau, KYMULTIPLE TREES DOWN AS WELL AS POWER LINES ON RT. 30.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.9 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 318 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 197 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
318 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
635 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
197 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

638 
WUUS53 KJKL 091853
SVRJKL
KYC025-129-189-193-091930-
/O.NEW.KJKL.SV.W.0099.150709T1853Z-150709T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
253 PM EDT THU JUL 9 2015

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OWSLEY COUNTY IN SOUTHEASTERN KENTUCKY...
  NORTHERN PERRY COUNTY IN SOUTHEASTERN KENTUCKY...
  SOUTHEASTERN LEE COUNTY IN SOUTHEASTERN KENTUCKY...
  BREATHITT COUNTY IN SOUTHEASTERN KENTUCKY...

* UNTIL 330 PM EDT

* AT 252 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER  
  BOONEVILLE...MOVING EAST AT 60 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  JACKSON...BOONEVILLE...BUCKHORN...CROCKETTSVILLE...PRESS...
  QUICKSAND...PORTSMOUTH...TAFF...LEROSE...BUCKHORN LAKE S.P....LOST
  CREEK...KRYPTON...NED...CANOE...COPLAND...NOBLE...GUAGE...HOWARD
  CREEK...VALJEAN AND YEADON.

THIS INCLUDES KENTUCKY HIGHWAY 80 IN PERRY COUNTY BETWEEN MILE
MARKERS 11 AND 14.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3731 8361 3736 8365 3736 8367 3734 8368
      3734 8370 3756 8376 3764 8317 3762 8314
      3731 8313 3729 8336 3730 8335 3732 8340
      3729 8344 3729 8347 3727 8349
TIME...MOT...LOC 1852Z 266DEG 50KT 3744 8367 

HAIL...<.75IN
WIND...60MPH

$$

ABE
2 follow-up statements
431 
WWUS53 KJKL 091915
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
315 PM EDT THU JUL 9 2015

KYC129-189-091925-
/O.CAN.KJKL.SV.W.0099.000000T0000Z-150709T1930Z/
OWSLEY KY-LEE KY-
315 PM EDT THU JUL 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR OWSLEY AND SOUTHEASTERN LEE
COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3729 8355 3742 8354 3743 8355 3746 8355
      3748 8357 3751 8358 3758 8355 3764 8317
      3762 8314 3731 8313 3729 8336 3730 8335
      3732 8340 3729 8344 3729 8347 3727 8349
TIME...MOT...LOC 1915Z 241DEG 39KT 3756 8339 

$$

KYC025-193-091930-
/O.CON.KJKL.SV.W.0099.000000T0000Z-150709T1930Z/
PERRY KY-BREATHITT KY-
315 PM EDT THU JUL 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR NORTHERN PERRY AND BREATHITT COUNTIES...

AT 315 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER JACKSON...
MOVING NORTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
JACKSON...BUCKHORN...CROCKETTSVILLE...PRESS...QUICKSAND...
PORTSMOUTH...BUCKHORN LAKE S.P....LOST CREEK...KRYPTON...NED...
CANOE...COPLAND...NOBLE...GUAGE...HOWARD CREEK...VALJEAN...YEADON...
WHICK...OAKDALE AND HAGINSVILLE.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3729 8355 3742 8354 3743 8355 3746 8355
      3748 8357 3751 8358 3758 8355 3764 8317
      3762 8314 3731 8313 3729 8336 3730 8335
      3732 8340 3729 8344 3729 8347 3727 8349
TIME...MOT...LOC 1915Z 241DEG 39KT 3756 8339 

HAIL...<.75IN
WIND...60MPH

$$

ABE
648 
WWUS53 KJKL 091930
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
330 PM EDT THU JUL 9 2015

KYC025-193-091940-
/O.EXP.KJKL.SV.W.0099.000000T0000Z-150709T1930Z/
PERRY KY-BREATHITT KY-
330 PM EDT THU JUL 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PERRY AND BREATHITT
COUNTIES HAS EXPIRED...
        
A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR EASTERN 
BREATHITT COUNTY UNTIL 400 PM EDT.

LAT...LON 3729 8355 3742 8354 3743 8355 3746 8355
      3748 8357 3751 8358 3758 8355 3764 8317
      3762 8314 3731 8313 3729 8336 3730 8335
      3732 8340 3729 8344 3729 8347 3727 8349
TIME...MOT...LOC 1927Z 266DEG 50KT 3756 8339 

$$

ABE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 2:51 PM EDT, 2 minutes earlier.

Area forecast discussion, Jul 9, 2:51 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
251 PM EDT THU JUL 9 2015

.SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT)
ISSUED AT 250 PM EDT THU JUL 9 2015

SIGNIFICANT WIND DAMAGE OCCURRING WITH BOWING SEGMENTS OF STORM
COMPLEX CURRENTLY IN THE WEST CENTRAL PART OF THE FORECAST AREA.
SEVERE THREAT WILL CONTINUE THROUGH THE REMAINDER OF THE
AFTERNOON AS WEAK SURFACE COLD FRONT CONTINUES TO SAG SOUTHEAST
ACROSS KY. THE SEVERE THREAT WILL COME TO AN END WITH THE LOSS OF
DAYTIME HEATING...AND THE LATEST SHORT RANGE GUIDANCE...INCLUDING
THE HRRR SUPPORTS A QUIET NIGHT AHEAD. THE FRONT WILL STALL
ACROSS THE AREA LATER TONIGHT...AND YET ANOTHER SHORT WAVE TROUGH
WILL MOVE EAST FROM THE CENTRAL PLAINS LATE TONIGHT AND FRIDAY
MORNING. THIS WILL BRING ANOTHER GOOD CHANCE OF THUNDERSTORMS
FOR FRIDAY.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 250 PM EDT THU JUL 9 2015

FLAT UPPER LEVEL RIDGING CURRENTLY ACROSS THE SOUTHEAST UNITED
STATES WILL BUILD WEST INTO THE SOUTHERN PLAINS THIS WEEKEND AND
THEN NORTH ACROSS THE PLAINS EARLY NEXT WEEK. WE WILL REMAIN ON
THE NORTHWEST PERIPHERY OF THE RIDGE AS WE MOVE INTO NEXT WEEK
WITH PERIODIC SHORT WAVES MOVING SOUTHEAST IN NORTHWEST FLOW.
WHILE THE SPECIFIC TIMING OF THESE WAVES IS UNCERTAIN AT THIS
TIME...THE BOTTOM LINE IS THAT THIS PATTERN WILL RESULT IN A
CONTINUED THREAT FOR THUNDERSTORMS EVERY DAY. WITH THE THREAT FOR
MCS DEVELOPMENT TO OUR NORTHWEST IN THIS TYPE OF PATTERN THE
STORMS WILL NOT NECESSARILY BE TIED TO THE DIURNAL HEATING CYCLE.
TEMPERATURES WILL REMAIN NEARLY UNCHANGED THROUGH THE PERIOD WITH
HIGHS MOSTLY IN THE MIDDLE AND UPPER 80S AND LOWS IN THE UPPER 60S
AND LOWER 70S.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 149 PM EDT THU JUL 9 2015

A SLOW MOVING COLD FRONT CONTINUES TO SAG SOUTH ACROSS THE OH
VALLEY. SCATTERED STRONG TO SEVERE STORMS ARE OCCURRING AHEAD OF
THIS BOUNDARY ACROSS EASTERN KY. THE SEVERE STORMS MOVING OUT OF
SOUTH CENTRAL KY SHOULD REMAIN JUST NORTH OF SME AND LOZ...WHILE
STORMS AFFECTING SJS WILL BE ENDING SHORTLY. GREATEST THREAT FOR
THUNDERSTORMS WILL REMAIN ACROSS THE CENTRAL PART OF THE FORECAST
AREA THIS AFTERNOON. THE THUNDERSTORM THREAT WILL DIMINISH AFTER
SUNSET...BUT FOG AND LOW CLOUDS ARE EXPECTED TO DEVELOP TONIGHT
RESULTING IN IFR CONDITIONS ACROSS MOST OF THE AREA. CONDITIONS
WILL GRADUALLY IMPROVE ON FRIDAY...BUT MVFR CEILINGS ARE EXPECTED
TO PREVAIL DURING THE MORNING EVEN AFTER VISIBILITY IMPROVES TO 7
OR GREATER MILES. VFR CONDITIONS SHOULD RETURN DURING THE
AFTERNOON ON FRIDAY.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...SBH
LONG TERM...SBH
AVIATION...SBH
Hazardous weather outlook, Jul 9, 10:09 AM EDT, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
1009 AM EDT THU JUL 9 2015

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-101200-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO...
JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD...
IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD...
MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON...
MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG...
BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN...
SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON...
SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE...
JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...HAZARD...
MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...COAL RUN...
ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON
1009 AM EDT THU JUL 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. A FEW OF
THE STORMS COULD PRODUCE WIND GUSTS TO 40 MPH ALONG WITH BRIEF
VERY HEAVY RAINS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS ARE POSSIBLE AT TIMES FROM FRIDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

SBH

In the hours before

Local storm report, Jul 9, 1:57 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
157 PM EDT THU JUL 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TSTM WND DMG     EUBANK                  37.28N 84.65W
07/09/2015                   PULASKI            KY   PUBLIC

            TREES DOWN ON HIGHWAY 27 NEAR EUBANK. REPORT VIA TWITTER.

&&

ABE
Local storm report, Jul 9, 2:18 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
218 PM EDT THU JUL 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0202 PM     TSTM WND DMG     BRODHEAD                37.40N 84.42W
07/09/2015                   ROCKCASTLE         KY   EMERGENCY MNGR

            MULTIPLE TREES AND POWER LINES DOWN IN BRODHEAD.

&&

ABE
Local storm report, Jul 9, 2:43 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
243 PM EDT THU JUL 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0201 PM     TSTM WND DMG     OTTOWA                  37.36N 84.46W
07/09/2015                   ROCKCASTLE         KY   DEPT OF HIGHWAYS

            TREE DOWN ON HWY 1229.

&&

TBREWER
Local storm report, Jul 9, 2:45 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
245 PM EDT THU JUL 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0206 PM     TSTM WND DMG     BRODHEAD                37.40N 84.42W
07/09/2015                   ROCKCASTLE         KY   DEPT OF HIGHWAYS

            TREE DOWN.

&&

TBREWER
Local storm report, Jul 9, 2:49 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
249 PM EDT THU JUL 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0232 PM     TSTM WND DMG     GRAY HAWK               37.39N 83.94W
07/09/2015                   JACKSON            KY   PUBLIC

            LARGE TREE UPROOTED AND FELL ONTO A FENCE. REPORT VIA
            TWITTER.

&&

ABE
Local storm report, Jul 9, 2:52 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
252 PM EDT THU JUL 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0206 PM     TSTM WND DMG     SAND SPRINGS            37.30N 84.36W
07/09/2015                   ROCKCASTLE         KY   TRAINED SPOTTER

            4 TREES DOWN NEAR THE MARLER COMMUNITY.

&&

TBREWER

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 11:39 AM EDTSpecial Weather StatementJKLJackson, Rockcastle51 min
Jul 9, 12:09 PM EDTSpecial Weather StatementJKLOwsley36 min
Jul 9, 12:23 PM EDTSpecial Weather StatementJKLJohnson, Magoffin37 min
Jul 9, 12:37 PM EDTSevere Thunderstorm WarningJKLBreathitt, Magoffin23 min
Jul 9, 12:56 PM EDTSpecial Weather StatementJKLFloyd, Johnson, Magoffin, Martin34 min
Jul 9, 1:09 PM EDTSevere Thunderstorm WarningJKLFloyd, Magoffin36 min
Jul 9, 1:25 PM EDTSevere Thunderstorm WarningJKLMartin20 min
Jul 9, 1:41 PM EDTSevere Thunderstorm WarningJKLPulaski, Rockcastle49 min
Jul 9, 2:08 PM EDTSevere Thunderstorm WarningJKLJackson, Laurel, Pulaski, Rockcastle37 min
Jul 9, 2:24 PM EDTSevere Thunderstorm WarningJKLEstill, Jackson36 min
Jul 9, 2:31 PM EDTSevere Thunderstorm WarningJKLClay, Jackson, Lee, Owsley29 min
Jul 9, 2:47 PM EDTSevere Thunderstorm WarningJKLEstill, Lee, Powell, Wolfe28 min
Jul 9, 3:06 PM EDTSevere Thunderstorm WarningJKLBreathitt, Lee, Magoffin, Menifee, Morgan, Wolfe39 min
Jul 9, 3:23 PM EDTSevere Thunderstorm WarningJKLBreathitt, Floyd, Knott, Magoffin, Perry37 min
Jul 9, 3:41 PM EDTSevere Thunderstorm WarningJKLJohnson, Magoffin, Morgan34 min
Jul 9, 3:57 PM EDTSevere Thunderstorm WarningJKLFloyd, Johnson, Martin, Pike48 min
Jul 9, 5:10 PM EDTSevere Thunderstorm WarningJKLClay, Jackson, Laurel, Pulaski, Rockcastle50 min
Jul 9, 5:59 PM EDTSevere Thunderstorm WarningJKLClay, Jackson, Laurel, Pulaski, Rockcastle31 min
Jul 9, 6:24 PM EDTSpecial Weather StatementJKLJackson36 min
Jul 9, 6:29 PM EDTSevere Thunderstorm WarningJKLClay, Jackson, Laurel, Leslie, Owsley, Perry31 min
Jul 9, 6:57 PM EDTSpecial Weather StatementJKLClay33 min
Jul 9, 7:06 PM EDTSpecial Weather StatementJKLOwsley24 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.